# SDR AMTA200600349

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 42,147 hours, 29,381 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Activated
- Location: Warning Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ALERT AT START OF T/O, ABORTED.  CONFIG CHECK EVERTHING NORMAL.  (K)
